MathSciNet Relay Station
MathSciNet bibliographic data
MR2425732 (2009h:47068) 47B80 (35P15 35R60 47F05 81Q10 82B44)
Safronov, O.; Vainberg, B. Estimates for negative eigenvalues of a random Schrödinger operator. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3921–3929.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement